New solutions to the reflection equation and the projecting method
- authored by
- Holger Frahm, Nikita A. Slavnov
- Organisation(s)
-
Institute of Theoretical Physics
- External Organisation(s)
-
St. Petersburg Department of Steklov Mathematical Institute of the Russian Academy of Sciences
- Type
- Article
- Journal
- Journal of Physics A: Mathematical and General
- Volume
- 32
- Pages
- 1547-1555
- No. of pages
- 9
- ISSN
- 0305-4470
- Publication date
- 05.03.1999
- Publication status
- Published
- Peer reviewed
- Yes
- ASJC Scopus subject areas
- Statistical and Nonlinear Physics, Mathematical Physics, General Physics and Astronomy
- Electronic version(s)
-
https://arxiv.org/abs/cond-mat/9810312 (Access:
Open)
https://doi.org/10.1088/0305-4470/32/9/005 (Access: Closed)